# SDR ASOA201000386

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 INBD FLOOR SUPPORT CUP IS CRACKED.  REMOVED CLIP & INSTALLED NEW SERVICEABLE CLIP AT RBL 9 INBD IAW SRM 51-42-21.
